# SDR PIDA20050017

- Difficulty date: May 1, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 45,993 hours, 32,803 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Actuator
- Part number: 111RAA3
- Condition: Failed
- Location: Autothrottles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE DISENGAGED ON TAKEOFF.  WILL RE-ENGAGE AFTER FLAPS ARE UP.  DOES NOT MATTER WHAT ENGINE'S ARE SPOOLED TO BEFORE TOGA IS PUSHED.  PLACED AUTO THROTTLE ON MEL 22-4.  REPLACED NR 2 AUTO THROTTLE SERVO ACTUATOR PER MM 22-31-91.  OPS CHECK AND BITE CHECK GOOD PER MM 22-31-00.
